# SDR DALA2016040602714

- Difficulty date: April 4, 2016
- Submitted: April 8, 2016
- Operation: Air carrier
- Aircraft: N954DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53524
- Aircraft time: 49,775 hours, 28,313 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Broken
- Location: L1 Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 GIRT BAR LANYARD BROKEN.  R & R IAW MM.
